Tiffany Dover was addressing a press convention when she lifted her hand to her head, apologised, and mentioned she was feeling dizzy.
A nurse at a Chattanooga hospital in Tennessee, the US fainted at a press convention after receiving the Pfizer-BioNTech coronavirus vaccine shot. The nurse, Tiffany Dover, was addressing a press convention when she lifted her hand to her head, apologized, and mentioned she was feeling dizzy.
“Sorry, I am feeling actually dizzy,” the nurse is heard saying earlier than strolling away and fainting on dwell TV. Within the video, she may be seen fainting as docs catch her and decrease her to the bottom.
Whereas addressing the press convention, Tiffany Dover mentioned, “All of my workers, you recognize, we’re excited to get the vaccine. We’re within the COVID unit, so, subsequently, you recognize, my crew will likely be getting the primary possibilities to get the vaccine.” It was when she handed out.
In response to a report in AP, Tiffany Dover later defined to reporters afterward that she has a condition that sometimes causes her to faint when she feels pain.
After recovering, she mentioned, “It simply hit me all the sudden, I may really feel it approaching. I felt just a little disoriented however I really feel superb now, and the ache in my arm is gone.”
The video of the nurse fainting circulated widely without context, with some social media customers expressing apprehentions over taking the vaccine.
In the present day a Tennessee nurse #TiffanyDover handed out on “dwell” TV after taking the #COVID19Vaccine. Yesterday two healthcare staff who bought the vaxx have been hospitalized. That is solely Week #1. These are the circumstances that we needs to be getting alerts about. #brandyvaughan pic.twitter.com/iKVeGaGRi2
— JLB (@jbellamar) December 18, 2020
Tiffany Dover, a nurse within the Covid-19 unit passes out on dwell TV after taking vaccine in Chattanooga, Tennessee.
— ~ Marietta (@MDavisbot) December 18, 2020
The USA Facilities for Illness Management and Prevention (CDC) says it has obtained studies of individuals fainting after almost all vaccines, and scientists consider it is because of ache or anxiousness related to the vaccination course of.